# SDR FDEA202010212587

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T21713
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE NEW ANGLE P/N 114T2171-3, PER FEDEX EA H-5720-T0357476 P1.  FABRICATED NEW ANGLE P/N 114T2171-3, PER FEDEX EA H-5720-T0357476 WINGS-SECONDARY STRCT-RT WING, LEADING EDGE ANGLE, OSS 441, ALTERNATE FASTENERS  AND BAC DWG 114T2171 REV A.
